MathSciNet Relay Station
MathSciNet bibliographic data
MR1775735 35J60 (35B05 35B40 35B45)
Ambrosio, Luigi; Cabré, Xavier Entire solutions of semilinear elliptic equations in $\bold R^3$ and a conjecture of De Giorgi. J. Amer. Math. Soc. 13 (2000), no. 4, 725–739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement